# SDR AALA202212062137

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 33,559 hours, 14,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R1 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED R1 DOOR SLIDE EMERGENCY LIGHT LAMP PER AMM 33-51-04.
